| Catalog Number |
21-7052-24 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: no lot number was provided; therefore, a device history record (dhr) review could not be conducted.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.D4: lot number, and expiration date are unknown; h4: device manufacture date is unknown.
Event or Problem Description
It was reported the disposable had medication leftover after the device was done infusing.The infusions were slow, resulting in possible residual volumes of 12 ml, 15 ml, 16 ml.No adverse patient effects were reported by the customer.